# SDR FDEA201706071584

- Difficulty date: June 7, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 78,611 hours, 39,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PREFLIGHT WAS COMPLETED, COULD NOT CLOSE L1 DOOR.  FOUND GIRT BAR HANGING FROM BOTTOM  OF DOOR.   REMOVED AND REPLACED THE L1 GIRT BAR ASSY IAW AMM 25-66-10-2. DOOR ARMS & DISARMS GOOD.
